# SDR DALA1017811603

- Difficulty date: July 25, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 54,292 hours, 7,754 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 16G HAS LOOSE WIRE AT WALL CONNECTOR. MX REPLACED CONNECTOR. SYS OPERATION IS NORMAL.
